Health Tip: Symptoms of Neuropathy Caused By Chemo
-- Chemotherapy drugs can cause peripheral neuropathy, a set of symptoms caused by damage to nerves that control the sensations and movements of the arms, legs, hands and feet.
- Tingling, or a "pins and needles" feeling.
- A burning or warm feeling.
- Numbness, weakness, discomfort or pain.
- Less ability to feel hot and cold.
Chemotherapy-induced peripheral nerve damage can cause significant pain and can affect your ability to walk, write, button your shirt or pick up things, the society says. It can last for weeks, months or even years after treatment.
© 2020 HealthDay. All rights reserved.
Posted: January 2019
Read this next
FRIDAY, Oct. 23, 2020 -- Active older adults -- cancer survivors included -- are in better physical and mental health than their sedentary peers, a new study finds. More regular...
THURSDAY, Oct. 22, 2020 -- If Obamacare, or the Affordable Care Act (ACA), is repealed, pediatric cancer patients could lose critical insurance coverage, a new study warns. Kids...
TUESDAY, Oct. 20, 2020 -- Actor Jeff Bridges announced on Monday that he has been diagnosed with lymphoma. Telling his fans on Twitter, the acclaimed thespian said, "Although it...
More News Resources
- FDA Medwatch Drug Alerts
- Daily MedNews
- News for Health Professionals
- New Drug Approvals
- New Drug Applications
- Drug Shortages
- Clinical Trial Results
- Generic Drug Approvals
- Monthly Update Archive
Subscribe to our Newsletter
Whatever your topic of interest, subscribe to our newsletters to get the best of Drugs.com in your inbox.